Journal of Symbolic Logic

Review: L. L. Ivanov, J. L. Bell, Algebraic Recursion Theory

Dag Normann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 3 (1988), 986-987.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742737

JSTOR
links.jstor.org

Citation

Normann, Dag. Review: L. L. Ivanov, J. L. Bell, Algebraic Recursion Theory. J. Symbolic Logic 53 (1988), no. 3, 986--987. https://projecteuclid.org/euclid.jsl/1183742737


Export citation